# SDR UALA2013040102066

- Difficulty date: March 29, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,533 hours, 6,134 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60721014
- Part serial: 216
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE. RETURNED TO FIELD.   AFTER INPUT MONITORING TEST POINTED TOWARDS PRESSURE SWITCH ON NR 3 FWD OVRD PUMP.  REPLACED PUMP, OPS CHECKED GOOD.
